MAUDE Adverse Event Report: COOK INCORPORATED GOLDSTEIN; CANNULA, MANIPULATOR/INJECTOR, UTERINE

COOK INCORPORATED GOLDSTEIN; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number G17149
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent a sono-hysterogram using a goldstein catheter.At the time of the catheter removal, the white plastic positioner catheter tip was not removed at the same time that the catheter was removed and remained in the patient's vagina.The patient self-removed the positioner catheter tip later after the procedure and notified the physician.Concern has been raised that this product is comprised of two pieces that can be separated and have no safety mechanism to keep the two pieces together and that there are products that do not separate that may be safer for patients.

Brand Name
GOLDSTEIN
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key10178355
Report Number10178355
Device Sequence Number19603412
Product Code LKF
UDI-Device Identifier00827002171497
UDI-Public(01)00827002171497(17)230217(10)10333047
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2020
Report Date (Section F) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG17149
Device Catalogue NumberJ-GSHC-532600
Device Lot Number10333047
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/12/2020